zbMATH — the first resource for mathematics

Periodic solution and almost periodic solution for a nonautonomous Lotka-Volterra dispersal system with infinite delay. (English) Zbl 1141.34043
The authors deal with a nonautonomous Lotka-Volterra system with infinite delay modeling the diffusion of a single species into \(n\) patches by discrete dispersal. Some sufficient conditions are established for the uniform persistence and the global asymptotic stability of the general nonautonomous system. Moreover, when the system is of periodic type or almost periodic type, the existence and the globally asymptotic stability of a positive periodic or almost periodic solution are proved, respectively. The approaches are standard involving a continuation theorem of coincidence degree and Lyapunov’s second method.

34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
34K25 Asymptotic theory of functional-differential equations
Full Text: DOI
[1] Tang, B.; Kuang, Y., Permanence in Kolmogorov type systems of nonautonomous functional differential equations, J. math. anal. appl., 197, 427-447, (1996) · Zbl 0951.34051
[2] Wang, W.; Chen, L.; Lu, Z., Global stability of a competition model with periodic coefficients and time delays, Canad. appl. math. Q., 3, 365-378, (1995) · Zbl 0845.92020
[3] Wang, L.; Zhang, Y., Global stability of volterra – lotka systems with delay, Differential equations dynam. systems, 3, 205-216, (1995) · Zbl 0880.34074
[4] Bereketoglu, H.; Gyori, I., Global asymptotic stability in a nonautonomous lotka – volterra type systems with infinite delay, J. math. anal. appl., 210, 279-291, (1997) · Zbl 0880.34072
[5] Teng, Z.; Yu, Y., Some new results of nonautonomous lotka – volterra competitive systems with delays, J. math. anal. appl., 241, 254-275, (2000) · Zbl 0947.34066
[6] Muroya, Y., Persistence and global stability in lotka – volterra delay differential systems, Appl. math. lett., 17, 795-800, (2004) · Zbl 1061.34057
[7] Jin, Z.; Ma, Z., Stability for a competitive lotka – volterra system with delays, Nonlinear anal., 51, 1131-1142, (2002) · Zbl 1015.34060
[8] Chen, S.; Wang, T.; Zhang, J., Positive periodic solution for non-autonomous competition lotka – volterra patch system with time delay, Nonlinear anal. real world appl., 5, 409-419, (2004) · Zbl 1093.34033
[9] Yang, Z.; Cao, J., Positive periodic solutions of neutral lotka – volterra system with periodic delays, Appl. math. comput., 149, 661-687, (2004) · Zbl 1045.92037
[10] Zhang, Z.; Wang, Z., Periodic solution for a two-species nonautonomous competition lotka – volterra patch system with time delay, J. math. anal. appl., 265, 38-48, (2002) · Zbl 1003.34060
[11] Bernd, A.; Nguyen, V.M., A sufficient condition for almost periodicity of solutions of nonautonomous nonlinear evolution equations, Nonlinear anal., 51, 145-153, (2002) · Zbl 1035.34035
[12] Li, H., Almost periodic weak solutions of neutral delay-differential equations with piecewise constant argument, Nonlinear anal., 64, 530-545, (2006) · Zbl 1111.34053
[13] Liu, S.; Chen, L., Permanence, extinction and balancing survival in nonautonomous lotka – volterra system with delays, Appl. math. comput., 129, 481-499, (2002) · Zbl 1035.34088
[14] Cui, J., The effects of habitat fragmentation and ecological invation on population sizes, Appl. math. comput., 38, 1-11, (1999) · Zbl 0939.92033
[15] Xiao, Y.; Chen, L.; Tang, S., Permanence and periodic solution in an integrodifferential system with discrete diffusion, J. syst. sci. complex., 16, 114-121, (2003) · Zbl 1024.92019
[16] Fang, H.; Wang, Z., Existence and global attractivity of positive periodic solutions for delay lotka – volterra competition patch systems with stocking, J. math. anal. appl., 293, 190-209, (2004) · Zbl 1057.34092
[17] Zeng, G.; Chen, L.; Chen, J., Persistence and periodic orbits for two-species nonautonomous diffusion lotka – volterra models, Math. comput. modelling, 20, 69-80, (1994) · Zbl 0827.34040
[18] Song, X., Conditions for global attractivity of n-patches predator – prey dispersion-delay models, J. math. anal. appl., 253, 1-15, (2001) · Zbl 0982.34061
[19] Cui, J.; Chen, L., The effect of diffusion on the time varying logistic population growth, Comput. math. appl., 36, 3, 1-9, (1998) · Zbl 0934.92025
[20] Levin, S.A., Dispersion and population interactions, Amer. nat., 108, 207-228, (1974)
[21] Cui, J.; Chen, L., Permanence and extinction in logistic and lotka – volterra systems with diffusion, J. math. anal. appl., 258, 512-535, (2001) · Zbl 0985.34061
[22] Teng, Z., Nonautonomous lotka – volterra systems with delays, J. differential equations, 179, 538-561, (2002) · Zbl 1013.34072
[23] He, C., Almost periodic differential equations, (1992), Higher Education Publishing House Beijing, (in Chinese)
[24] Yuan, R.; Hong, J., The existence of almost periodic solutions for a class of differential equations with piecewise constant argument, Nonlinear anal., 28, 1439-1450, (1997) · Zbl 0869.34038
[25] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Academic · Zbl 0752.34039
[26] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, (1977), Springer-Verlag Berlin · Zbl 0326.34021
[27] Teng, Z.; Lu, Z., The effect of dispersal on single species nonautonomous dispersal models with delays, J. math. biol., 42, 439-454, (2001) · Zbl 0986.92024
[28] Wang, W.; Ma, Z., Harmless delays for uniform persistence, J. math. anal. appl., 158, 256-268, (1991) · Zbl 0731.34085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.